MathSciNet Relay Station
MathSciNet bibliographic data
MR1443822 (98k:31001) 31A15 (30C85)
Di Biase, Fausto; Fischer, Bert; Urbanke, Rüdiger L. Twist points of the von Koch snowflake. Proc. Amer. Math. Soc. 126 (1998), no. 5, 1487–1490.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement